# SDR ASAA0944379

- Difficulty date: January 15, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N775AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25108
- Aircraft time: 51,605 hours, 29,055 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 66016901
- Condition: Corroded
- Location: Bs 500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FWD CARGO COMPARTMENT.  ON SHEAR TIE CLIP FS 500A BETWEEN STRINGER 28R AND 28L.  FABRICATED SHEAR CLIP AND REPAIR PARTS AND INSTALLED IAW SRM 53-30-07 AFTER CUTTING OUT DAMAGED AREA IAW SRM 53-00-07.
